Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
SunShowers

accutane - RED face

Recommended Posts

I really need advice! I'm in month 5 of my second accutane cycle, and my skin is still really bad. at the end of my first cycle, i had clear skin, it was last summer. Then came september and the winter, and my skin was HORRIBLE, i could barely walk outside. my derm prescribed me accutane and now i'm in month 5 and yes, my face has improved but it is still very bad and above all, it's red. my lips are chapped and dry and hurt and my face is dry and red. moisturizer doesnt work for me, i tried so many and nothing changes. what should i do?

Share this post


Link to post
Share on other sites

I used a Clinique product called Exceptionally Soothing Cream for Upset Skin to control my redness this course. It worked very well for me after a "loading" period of using it twice daily for a month or so, them i could cut back. I know Posh tried it and says it didn't work for him, but i don't know how consistently he was using it.

Share this post


Link to post
Share on other sites

I know Posh tried it and says it didn't work for him, but i don't know how consistently he was using it.

I've used it every night know for about 4 months, sometimes in the day too. I think it controls the average redness, but not flushing. Thats where the problem is for me, redness is different from flushing. I don't think any cream can control flushing, its from within. Going doctors again tomorrow, see if theres anything new.

Share this post


Link to post
Share on other sites

wow wait, by flushing do you mean you blush all the time? because lately i've been getting red at EVERYTHING, when i laugh or when i'm embarassed. this never used to happen.

Share this post


Link to post
Share on other sites
I think it controls the average redness, but not flushing.

I'll buy that. I can definitely still blush red in heat or due to embarassment. I'm just talking about controlling the general Accutane redness that looks like a sunburn.

Share this post


Link to post
Share on other sites

Thanks, beenthere. I'm definitely going to try the Clinique one, do you know where you can buy it? My turning really red, more than I used to, probably has to do with Accutane but hopefully it'll pass.

Share this post


Link to post
Share on other sites

wow wait, by flushing do you mean you blush all the time? because lately i've been getting red at EVERYTHING, when i laugh or when i'm embarassed. this never used to happen.

Redness - Just general red shade of the face on tane.

Flushing - Having like an attack of facail redness, if your just a little hot, or even in the cold. When your embarassed too, you can burn up. Ears can feel really hot sometimes.

Blush - Is like your a little embarrassed and its cute.

Theres products you can use to reduce the redness on tane, like moisterisers but if you have flushings there is really fuck all you can do about it whilst on tane and unfortunately Ive spoke to quite a few ppl who have had it for a few months after tane. Then if it prosists you'll have to go to ur derm again.

Share this post


Link to post
Share on other sites

ugh the flushing sounds like me. it feels like my face is burning up. joyy, and there's no way to get rid of it? i'm on 80mg a day too, by the way.

Share this post


Link to post
Share on other sites

ugh the flushing sounds like me. it feels like my face is burning up. joyy, and there's no way to get rid of it? i'm on 80mg a day too, by the way.

Your in you 5month now so I'd just get on with it now. I went down to 20mg from 60mg bcus of it but it didnt make the flushing that much better so im back up to 60mg now with 2 weeks to go. Hopefully it will fade soon, but if it doesnt it looks like ive got another problem on my hands, still gettin active acne as well! :evil:

You can go on blood pressure tablets to reduce it also lasers - photofacials if it sticks around.

Share this post


Link to post
Share on other sites

yeah I think I'll try that if Accutane doesn't work for me this time.. Thanks for everything though =) and good luck! I'm sure the flushing will go away eventually, and hopefully soon.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×